# SDR USAA060327

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB RT CREASE BEAM WEB AT STA 578 TO STA 601.  REMOVED 10 EA RIVETS, REMOVED SURF CORROSION AND REINSTALLED RIVETS IAW SRM 53-60-13, DEFECT SIZE.
